Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Getting blister with pus and pain on back. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
I would like to discuss my sister's skin problem.She is getting blister with pus and pain on her back.Suggest me a good hospital to consult or some medication if possible.
Posted Sat, 21 Sep 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 7 hours later
Brief Answer:
more case details and photograph required.

Detailed Answer:

Thanks for writing to health care magic.

It is a good thing that you are interested in discussing your sisters skin problem here.

But information provided by you is not sufficient and can not point out any particular diagnosis.

I request you to send following details,

1.Duration of the lesions(days/months/year)

2.Lesions on other part of body such as face,scalp,mouth etc.

3Appearance of blisters (fluid filled/pus filled/red/ etc)

4.Any treatment she has received from any doctor for this condition.

This details along with photograph if possible will help in making out a diagnosis and further plans for treatment.

There is a facility available in this forum for uploading a photograph.

I hope we can continue our discussion once you send details.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor